# SDR CA050506007

- Difficulty date: April 20, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 73,907 hours
- Engine: Allsn 501D13D
- Propeller: Hamstd 54H60
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, D
- Precautionary procedure: B, A

## Discrepancy

(CAN) AFTER IN-FLIGHT FAILURE OF EDC AND SUSEQUENT LOSS OF PRESSURIZATION, THE RT OVER-WING EMERGENCY EXIT DOOR FELL INTO CABIN AREA. AIRCRAFT DESCENDED TO 3000 ASL. AIRCRAFT LANDED WITH NO FURTHER INCIDENT, EDC WAS REPAIRED, EMERGENCY EXIT DOOR WAS INSPECTED AND FOUND OUT OF RIG. THE DOOR WAS RE-RIGGED, FUNCTION CHECKED ANDTHE AIRCRAFT WAS RETURNED TO SERVICE.
